| Catalog Number |
362791 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® ppt¿ plasma preparation tubes k2e (edta) 9.0 mg that six (6) tubes exhibited floaties in the plasma (poor plasma).There was no health impact or consequence reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary - bd had not received samples or photos for investigation.100 retention samples from bd inventory were visually inspected with no issues observed.Complaints for sample quality were not under statistical control for the month of january 2025, additional testing may be required: further clinical testing could not be conducted as the tubes were expired at the time of review.Clinical evaluation cannot be conducted on expired tubes.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode poor plasma.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.